# SDR LR7A2011032300168

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 63,498 hours, 37,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB5302 FOUND AFT CARGO DOOR WEB DENTED AT FS 902, BL 0.  REPAIRED IAW LOCKHEED SRM SMP583CH 51-140, FIG 51-140-17.
